×

zbMATH — the first resource for mathematics

Optimal reinsurance with premium constraint under distortion risk measures. (English) Zbl 1306.91089
Summary: Recently distortion risk measure has been an interesting tool for the insurer to reflect its attitude toward risk when forming the optimal reinsurance strategy. Under the distortion risk measure, this paper discusses the reinsurance design with unbinding premium constraint and the ceded loss function in a general feasible region which requiring the retained loss function to be increasing and left-continuous. Explicit solution of the optimal reinsurance strategy is obtained by introducing a premium-adjustment function. Our result has the form of layer reinsurance with the mixture of normal reinsurance strategies in each layer. Finally, to illustrate the applicability of our results, we derive the optimal reinsurance solutions with premium constraint under two special distortion risk measures – VaR and TVaR.

MSC:
91B30 Risk theory, insurance (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Balbás, A.; Balbás, B.; Heras, A., Optimal reinsurance with general risk measures, Insurance Math. Econom., 44, 3, 374-384, (2009) · Zbl 1162.91394
[2] Borch, K., 1960. An attempt to determine the optimum amount of stop loss reinsurance. In: Transactions of the 16th International Congress of Actuaries, I, pp. 597-610.
[3] Cai, J.; Tan, K. S., Optimal retention for a stop-loss reinsurance under the var and CTE risk measures, Astin Bull., 37, 1, 93-112, (2007) · Zbl 1162.91402
[4] Cai, J.; Tan, K. S.; Weng, C.; Zhang, Y., Optimal reinsurance under var and CTE risk measures, Insurance Math. Econom., 43, 185-196, (2008) · Zbl 1140.91417
[5] Cheung, K. C., Optimal reinsurance revisited—a geometric approach, Astin Bull., 40, 1, 221-239, (2010) · Zbl 1230.91070
[6] Chi, Y.; Meng, H., Optimal reinsurance arrangements in the presence of two reinsurers, Scand. Actuar. J., 2014, 5, 424-438, (2014) · Zbl 1401.91113
[7] Chi, Y.; Tan, K. S., Optimal reinsurance under var and CVaR risk measures: a simplified approach, Astin Bull., 41, 2, 487-509, (2011) · Zbl 1239.91078
[8] Chi, Y.; Weng, C., Optimal reinsurance subject to vajda condition, Insurance Math. Econom., 53, 1, 179-189, (2013) · Zbl 1284.91217
[9] Cui, W.; Yang, J. P.; Wu, L., Optimal reinsurance minimizing the distortion risk measure under general reinsurance premium principles, Insurance Math. Econom., 53, 1, 74-85, (2013) · Zbl 1284.91222
[10] Denneberg, D., Non-additive measure and integral, (1994), Kluwer Academic Publishers Boston · Zbl 0826.28002
[11] Dhaene, J.; Vanduffel, S.; Goovaerts, M. J.; Kaas, R.; Tang, Q.; Vyncke, D., Risk measures and comonotonicity: a review, Stoch. Models, 22, 573-606, (2006) · Zbl 1159.91403
[12] Gajek, L.; Zagrodny, D., Insurer’s optimal reinsurance strategies, Insurance Math. Econom., 27, 105-112, (2000) · Zbl 0964.62099
[13] Gajek, L.; Zagrodny, D., Optimal reinsurance under general risk measures, Insurance Math. Econom., 34, 227-240, (2004) · Zbl 1136.91478
[14] Kaluszka, M., Optimal reinsurance under mean-variance premium principles, Insurance Math. Econom., 28, 61-67, (2001) · Zbl 1009.62096
[15] Kaluszka, M., Optimal reinsurance under convex principles of premium calculation, Insurance Math. Econom., 36, 375-398, (2005) · Zbl 1120.62092
[16] Lu, Z. Y.; Liu, L. P.; Meng, S. W., Optimal reinsurance with concave ceded loss functions under var and CTE risk measures, Insurance Math. Econom., 52, 1, 46-51, (2013) · Zbl 1291.91122
[17] Promislow, S. D.; Young, V. R., Unifying framework for optimal insurance, Insurance Math. Econom., 36, 347-364, (2005) · Zbl 1242.91095
[18] Sung, K. C.J.; Yam, S. C.P.; Yung, S. P.; Zhou, J. H., Behavioral optimal insurance, Insurance Math. Econom., 49, 418-428, (2011) · Zbl 1229.91167
[19] Tan, K. S.; Weng, C. G.; Zhang, Y., Optimality of general reinsurance contracts under CTE risk measure, Insurance Math. Econom., 49, 2, 175-187, (2011) · Zbl 1218.91097
[20] Zheng, Y. T.; Cui, W.; Yang, J. P., Optimal reinsurance under distortion risk measures and expected reinsurance premium, J. Syst. Sci. Complex., (2014)
[21] Zhou, C. Y.; Wu, W. F.; Wu, C. F., Optimal insurance in the presence of insurer’s loss limit, Insurance Math. Econom., 46, 2, 300-307, (2010) · Zbl 1231.91262
[22] Zhu, Y. Z.; Zhang, L. X.; Zhang, Y., Optimal reinsurance under the haezendonck risk measure, Statist. Probab. Lett., 83, 4, 1111-1116, (2013) · Zbl 1264.91077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.